# SDR USAASB01172

- Difficulty date: June 13, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND VARIOUS EMERGENCY LIGHTS IN THE FORWARD, MIDDLE AND AFT CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AT THE FORWARD LEFT, MIDDLE LEFT, AND AFT LEFT SIDE OF CABIN.  OPS CHECK GOOD.  (M)
